# SDR QXEA200501839

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 5,512 hours, 5,284 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 4,383 hours, 4,102 cycles
- Component: Yaw Damper
- Component part number: C18112AA
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2340, YAW DAMPER HOT CENTERED MESSAGE APPEARED ON PFD.  ATTEMPTED YAW DAMPER RESET BUT IT WOULD NOT RESET.  MAINTENANCE REMOVED YAW DAMPER ACTUATOR IAW Q400 AMM TASK 22-11-36-000-801.  INSTALLED NEW YAW DAMPER ACTUATOR IAW Q400 AMM TASK 21-11-36-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
